# SDR FDEA201411163709

- Difficulty date: November 16, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA018111
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL STATION 1301 - 1361 RBL 74 - 107 MULTIPLE PUNCTURES.  NEW FLOOR PANEL FABRICATED IAW SRZ-25-005 & SRM 51-62-01 ON T14 1104588.  PANEL TO BE INSTALLED ON ROUTINE CARD 000604.  MAJOR REPAIR.
